Home           Contact us           FAQs           
   Journal Page   |   Aims & Scope   |   Author Guideline   |   Editorial Board   |   Search

    Journal Information
Research Journal of Mathematics and Statistics
Print ISSN:  2042-2024
Online ISSN:  2040-7505
Frequency:  4
Current Issue/Volume/Year  
Indexed In:   Research Bible
EyeSource Indexed
Airiti Library, Taiwan
Genamics JournalSeek
    Current Issue
2015  (Vol. 7, Issue: 2)
Overlap Dimensions in Cyclic Tessellable Regular Polygons

E.K. Donkoh, S.K. Amponsah and A.A. Opoku
Corresponding Author:   E.K. Donkoh
Abstract PDF HTML

Transitive 5-Groups of Degree 52 = 25

E. Apine, B.N. Jelten and E.N. Homti
Corresponding Author:   E. Apine
Abstract PDF HTML

Models for Characterising Hypertensive and Non-Hypertensive Diabetic Patients: A Case Study of Komfoanokye Teaching Hospital-Kumasi, Ghana

Kwasi Poku Asare, Olivia Poku Asare and Bashiru I. I. Saeed
Corresponding Author:   Kwasi Poku Asare
Abstract PDF HTML

ISSN (Online):  2040-7505
ISSN (Print):   2042-2024
Submit Manuscript
   Current Information
   Sales & Services
   Contact Information
  Executive Managing Editor
  Email: admin@maxwellsci.com
  Publishing Editor
  Email: support@maxwellsci.com
  Account Manager
  Email: faisalm@maxwellsci.com
  Journal Editor
  Email: admin@maxwellsci.com
  Press Department
  Email: press@maxwellsci.com
Home  |  Contact us  |  About us  |  Privacy Policy
Copyright © 2009. MAXWELL Science Publication, a division of MAXWELLl Scientific Organization. All rights reserved